Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/15982
Title: Нормализаторные подгрупповые функторы конеч­ных групп
Authors: Васильев, А. Ф.
Васильева, Т. Н.
Issue Date: Jan-2006
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2006. - № 1. – С. 92-96.
Abstract: A new series soluble transitive regular subgroup functors is found. Authors introduced a concept of a normalizer subgroup functor and apply it for the construction of Schunck classes of finite soluble groups. = Найдена новая серия разрешимых транзитивных регулярных подгрупповых функторов. Вве­денные нормализаторные подгрупповые функторы используются для построения классов Шунка конечных разрешимых групп.
URI: http://elib.bsu.by/handle/123456789/15982
ISSN: 0321-0367
Appears in Collections:2006, №1 (январь)

Files in This Item:
File Description SizeFormat 
92-96.pdf649,58 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.